# SDR SIMA201013801

- Difficulty date: May 17, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 25,207 hours, 24,556 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 3243 PRIOR TO FLIGHT MAINTENANCE DISCOVERED THE SERVICE DOOR (CABIN) NEEDS TO BE LUBRICATED DUE TO IT WAS HARD TO CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED SERVICE DOOR LINING PANEL PERFORMED SERVICE DOOR ACTUATING AND LOCKING MECHANISM LUBRICATION AS PER EMB 145 AMM 52- 43-00 AND RE-INSTALLED SERVICE DOOR LINING PANEL AS PER EMB 145 25-23-05.  PERFORMED OPENING AND CLOSING OF SERVICE DOOR AND FOUND SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
